MathSciNet Relay Station
MathSciNet bibliographic data
MR1280224 93B07 (93C10)
Gauthier, J.-P.; Kupka, I. A. K. Observability and observers for nonlinear systems. SIAM J. Control Optim. 32 (1994), no. 4, 975–994.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement